Alert archive / Minnesota / Flash Flood Watches in 2008

Flash Flood Watch 1, NWS Twin Cities, MN

May 29, 20088 counties in Minnesota

NWS Twin Cities, MN issued this flash flood watch at May 29, 2008, 9:17 AM CDT for 8 counties in Minnesota. It took effect at May 29, 2008, 12:00 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 29, 2008, 9:17 AM CDT (14:17 UTC)
In effect from
May 29, 2008, 12:00 PM CDT
Expired
May 30, 2008, 1:20 AM CDT
In force
13 hr
Issued by
NWS Twin Cities, MN
Flood severity
None

Counties Blue Earth County, MN, Brown County, MN, Faribault County, MN, Freeborn County, MN, Martin County, MN, Steele County, MN, Waseca County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMPX 291417
FFAMPX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
917 AM CDT THU MAY 29 2008

...HEAVY RAINFALL POTENTIAL SETTING UP THIS AFTERNOON AND TONIGHT
OVER SOUTH CENTRAL MINNESOTA DUE TO AN EXPECTED TRAINING EFFECT
FROM STRONG THUNDERSTORM ACTIVITY...

.A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS
EXPECTED BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN
MINNESOTA LATER TODAY THROUGH TONIGHT. THE RESULT WILL BE A BAND
OF THUNDERSTORMS THAT TRAVERSE ALONG A NARROW CORRIDOR WHICH WILL
LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH
TONIGHT WITH FLASH FLOOD POTENTIAL FOR SOUTH CENTRAL MINNESOTA
COUNTIES...OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA.


MNZ074-082>085-091>093-292230-
/O.NEW.KMPX.FF.A.0001.080529T1700Z-080530T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO...
WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
917 AM CDT THU MAY 29 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MINNESOTA...
  INCLUDING THE FOLLOWING AREAS...BLUE EARTH...BROWN...
  FARIBAULT...FREEBORN...MARTIN...STEELE...WASECA AND WATONWAN.

* THROUGH LATE TONIGHT

* A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS
  EXPECTED BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN
  MINNESOTA LATER TODAY THROUGH TONIGHT. THE RESULT WILL BE A BAND
  OF THUNDERSTORMS THAT TRAVERSE ALONG A NARROW CORRIDOR WHICH
  WILL LEAD TO EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH
  TONIGHT WITH FLASH FLOOD POTENTIAL FOR SOUTH CENTRAL MINNESOTA
  COUNTIES.

* POTENTIAL IMPACTS INCLUDE FLOODING OF APPROACH AND EXIT RAMPS TO
  SOME HIGHWAYS AS WELL AS BASEMENT FLOODING. SOME MUDSLIDES MAY
  ALSO OCCUR IN MUDSLIDE PRONE AREAS OF SOUTH CENTRAL MINNESOTA.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
WET/DWE
3 follow-up statements
000 
WGUS63 KMPX 292049
FFAMPX

FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
349 PM CDT THU MAY 29 2008

...HEAVY RAINFALL POTENTIAL SETTING UP OVERNIGHT ACROSS SOUTH
CENTRAL MINNESOTA DUE TO AN EXPECTED TRAINING EFFECT FROM STRONG
THUNDERSTORM ACTIVITY...

.A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS
EXPECTED TO BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN
MINNESOTA THROUGH TONIGHT. THE RESULT WILL BE A BAND OF
THUNDERSTORMS THAT TRAVERSE A NARROW CORRIDOR WHICH WILL LEAD TO
EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH
FLASH FLOOD POTENTIAL FOR PORTIONS OF SOUTH CENTRAL MINNESOTA...OR
SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA.

MNZ074-082>085-091>093-300500-
/O.CON.KMPX.FF.A.0001.000000T0000Z-080530T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO...
WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
349 PM CDT THU MAY 29 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL MINNESOTA...INCLUDING THE FOLLOWING 
  AREAS...BLUE EARTH...BROWN...FARIBAULT...FREEBORN...MARTIN...
  STEELE...WASECA AND WATONWAN.

* THROUGH LATE TONIGHT

* A SOUTHERLY FLOW OF WARM...MOIST AND VERY UNSTABLE AIR IS
  EXPECTED TO BE LIFTED OVER COOLER AIR LODGED OVER FAR SOUTHERN
  MINNESOTA THROUGH TONIGHT. THE RESULT WILL BE A BAND OF
  THUNDERSTORMS THAT TRAVERSE A NARROW CORRIDOR WHICH WILL LEAD TO
  EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH
  FLASH FLOOD POTENTIAL FOR PORTIONS OF SOUTH CENTRAL
  MINNESOTA...OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND
  OWATONNA.

* POTENTIAL IMPACTS INCLUDE FLOODING OF APPROACH AND EXIT RAMPS 
  TO SOME HIGHWAYS AS WELL AS BASEMENT FLOODING. SOME MUDSLIDES 
  MAY ALSO OCCUR IN MUDSLIDE PRONE AREAS OF SOUTH CENTRAL 
  MINNESOTA. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

DWE/KAT
000 
WGUS63 KMPX 300156
FFAMPX

FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CDT THU MAY 29 2008

...HEAVY RAINFALL POTENTIAL TONIGHT ACROSS SOUTH CENTRAL MINNESOTA DUE
TO TRAINING EFFECT OF STRONG THUNDERSTORM ACTIVITY...

.A SOUTHERLY FLOW OF WARM...MOIST AND UNSTABLE AIR IS CONTRIBUTING
TO THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL MINNESOTA THIS
EVENING. THUNDERSTORMS HAVE BECOME MORE NUMEROUS ALONG AND SOUTH
OF A LINE FROM ST. JAMES TO WASECA TO OWATONNA...ESPECIALLY ALONG
THE INTERSTATE 90 CORRIDOR. ADDITIONAL THUNDERSTORMS WILL MOVE IN
FROM THE WEST AND PASS OVER THESE SAME AREAS LATER THIS EVENING.
HEAVY DOWNPOURS WILL OCCUR WITH THIS ACTIVITY. THIS WILL LEAD TO
EXCESSIVE RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH
FLASH FLOOD POTENTIAL FOR PORTIONS OF SOUTH CENTRAL MINNESOTA...
OR SOUTH OF A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA.

MNZ074-082>085-091>093-301000-
/O.CON.KMPX.FF.A.0001.000000T0000Z-080530T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO...
WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
856 PM CDT THU MAY 29 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL MINNESOTA...INCLUDING THE FOLLOWING 
  AREAS...BLUE EARTH...BROWN...FARIBAULT...FREEBORN...MARTIN...
  STEELE...WASECA AND WATONWAN.

* UNTIL 6 AM CDT FRIDAY

* A SOUTHERLY FLOW OF WARM...MOIST AND UNSTABLE AIR IS
  CONTRIBUTING TO THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL
  MINNESOTA THIS EVENING. THUNDERSTORMS HAVE BECOME MORE NUMEROUS
  ALONG AND SOUTH OF A LINE FROM ST. JAMES TO WASECA TO
  OWATONNA...ESPECIALLY ALONG THE INTERSTATE 90 CORRIDOR.
  ADDITIONAL THUNDERSTORMS WILL MOVE IN FROM THE WEST AND PASS
  OVER THESE SAME AREAS LATER THIS EVENING. HEAVY DOWNPOURS WILL
  OCCUR WITH THIS ACTIVITY. THIS WILL LEAD TO EXCESSIVE RAINFALL
  TOTALS OF 2 TO 4 INCHES THROUGH TONIGHT WITH FLASH FLOOD
  POTENTIAL FOR PORTIONS OF SOUTH CENTRAL MINNESOTA... OR SOUTH OF
  A LINE FROM NEAR NEW ULM...MANKATO AND OWATONNA.

* POTENTIAL IMPACTS INCLUDE FLOODING OF APPROACH AND EXIT RAMPS 
  TO SOME HIGHWAYS AS WELL AS BASEMENT FLOODING. SOME MUDSLIDES 
  MAY ALSO OCCUR IN MUDSLIDE PRONE AREAS OF SOUTH CENTRAL 
  MINNESOTA. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

MDB
000 
WGUS63 KMPX 300620
FFAMPX

FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
120 AM CDT FRI MAY 30 2008

...HEAVY RAINFALL HAS DIMINISHED ACROSS SOUTH CENTRAL MINNESOTA
TONIGHT...

.THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR PORTIONS OF SOUTH
CENTRAL MINNESOTA HAS BEEN CANCELED...AS THE HEAVY RAINFALL
PRODUCING THUNDERSTORMS HAVE SHIFTED TO THE EAST OF THE AREA.
DOPPLER RADAR ESTIMATES AND OBSERVER REPORTS INDICATE THAT
RAINFALL AMOUNTS OF 1 TO 2 INCHES WERE COMMON ACROSS PARTS OF
SOUTH CENTRAL MINNESOTA ON THURSDAY EVENING...MAINLY SOUTH OF A ST
JAMES...TO MANKATO...TO OWATONNA LINE. ALTHOUGH WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT....ADDITIONAL
PRECIPITATION AMOUNTS WILL BE MINIMAL.

MNZ074-082>085-091>093-300730-
/O.CAN.KMPX.FF.A.0001.000000T0000Z-080530T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...NEW ULM...ST. JAMES...MANKATO...
WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
120 AM CDT FRI MAY 30 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MINNESOTA
HAS BEEN CANCELED. 

THE HEAVY RAINFALL PRODUCING THUNDERSTORMS HAVE SHIFTED TO THE
EAST OF THE AREA. DOPPLER RADAR ESTIMATES AND OBSERVER REPORTS
INDICATE THAT RAINFALL AMOUNTS OF 1 TO 2 INCHES WERE COMMON
ACROSS PARTS OF SOUTH CENTRAL MINNESOTA ON THURSDAY
EVENING...MAINLY SOUTH OF A ST JAMES...TO MANKATO...TO OWATONNA
LINE.ALTHOUGH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE OVERNIGHT....ADDITIONAL PRECIPITATION AMOUNTS WILL BE
MINIMAL.

$$
LS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood watch went out at May 29, 5:53 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 29, 5:53 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 AM CDT THU MAY 29 2008

.UPDATE...FOR 12Z AVIATION DISCUSSION BELOW

&&

.DISCUSSION.../ISSUED 326 AM CDT THU MAY 29 2008/

STRONG LOW LEVEL JET NOSING THROUGH EASTERN NEB INTO NW IA THIS
MORNING PER VWP AND NPN NETWORK. AXIS DECELERATING INTO SE SD AND
SW MN. RESULTANT CONVECTION ALSO AIDED BY UPPER DIV. MUCH OF
STRONGER ACTIVITY SLIDING EAST ATOP THICKNESS RIDGE...BUT WARM
ADVECTION PATTERN SPREADING OVER MOST OF CWA THIS MORNING. HAVE
MODIFIED POPS A BIT THIS MORNING AND CONCENTRATING OVER SOUTH
CENTRAL MN. WILL LIKELY  BE A BREAK OVER SW MN LATE THIS MORNING
OR EARLY AFTERNOON PER CLIMATOLOGY...BUT WILL BE HARD TO TIME.
MORE DIFLUENT THICKNESS PATTERN DEVELOPS OVER SOUTHWEST
MN/WESTERN IA LATE THIS AFTERNOON AND EVENING. HIGH INSTABILITY
ALONG WITH DIFFERENTIAL TEMP ADVECTION OVER EASTERN NEB WILL AID
IN STRONG THUNDERSTORM DEVELOPMENT THIS AREA. SOME OF THIS FORCING
WILL AFFECT SOUTH CENTRAL MN THIS EVENING. WILL BE A THREAT OF
SOME HAIL AND LOCALLY HEAVY RAIN. HPC EXCESSIVE RAIN OUTLOOK LOOKS
OK.

STRONG UPPER DIV WILL BE MAINLY SOUTHEAST OF AREA BY FRIDAY
MORNING BUT UPPER TROF WILL BE SWINGING THROUGH DURING THE DAY WITH
A CONTINUED CHANCE OF CONVECTION...MAINLY OVER EASTERN AREAS.
MINOR WAVE IN NW FLOW STILL LOOKS TO AFFECT AREA ON SATURDAY WITH
SOMEWHAT UNSTABLE REGIME IN PLACE. UPPER RIDGING AND DRYING WILL
ALLOW TEMPS TO RECOVER TO TO NEAR NORMAL VALUES...AND MAYBE EVEN A
BIT ABOVE ON SUNDAY.

PATTERN REMAINING ACTIVE NEXT WEEK WITH TREND FOR STRONG WESTERLY
UPPER JET SETTING UP OF THE PACIFIC WITH SYSTEMS AFFECTING REGION
EVERY FEW DAYS.

&&

.AVIATION.../12Z TAF ISSUANCE/
AN AREA OF RAIN SHOWERS...WITH ISOLATED EMBEDDED
THUNDERSTORMS...WILL CONTINUE SPREADING FROM SOUTHERN MINNESOTA
INTO CENTRAL MN AND WEST CENTRAL WI THIS MORNING. MVFR
CEILINGS/VISIBILITIES WILL ACCOMPANY THE HEAVIER SHOWERS. THE
THUNDER THREAT WILL MAINLY AFFECT KRWF THIS MORNING...AND THEN
EXPAND NORTH/EAST TO INCLUDE KMSP/KRNH/KEAU THIS AFTERNOON AND
EVENING AS THE SURFACE TROUGH PUSHES INTO MN. EXPECT MVFR
CEILINGS TO PLAGUE THE TAF SITES TONIGHT AS THE TROUGH PUSHES
ACROSS THE REGION. SOUTHEAST SURFACE WINDS WILL PREVAIL INTO THE
EVENING HOURS...AND BECOME WESTERLY AT MN TAF SITES BY THE END OF
THE PERIOD AS THE LOW MOVES ACROSS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

LS/JPR
Hazardous weather outlook, May 29, 4:33 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
433 AM CDT THU MAY 29 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
300946-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
433 AM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS MOST OF THE OUTLOOK
AREA TODAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS ACROSS
PARTS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. THE RISK OF
SEVERE WEATHER IS SLIM INTO THE MID AFTERNOON...ALTHOUGH SMALL
HAIL IS POSSIBLE OVER SOUTH CENTRAL MINNESOTA.

THE THREAT OF SEVERE THUNDERSTORMS WILL INCREASE DURING THE
EVENING AND OVERNIGHT HOURS...OVER PARTS OF SOUTHWEST AND SOUTH
CENTRAL MINNESOTA. A LOW PRESSURE AREA AND WARM FRONT WILL
APPROACH SOUTHWEST MINNESOTA THIS EVENING... AND MOVE ACROSS
SOUTH CENTRAL MINNESOTA INTO SOUTHWEST WISCONSIN OVERNIGHT. THIS
WILL PLACE THE GREATEST RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL MINNESOTA...GENERALLY SOUTH OF A LINE FROM NEW ULM TO
OWATONNA. LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO ARE
POSSIBLE. HEAVY RAIN IS ALSO LIKELY.  HAIL WILL ALSO BE POSSIBLE
INTO PARTS OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE IN THE FORECAST FRIDAY AND
SATURDAY...AND THEN AGAIN ON MONDAY INTO TUESDAY. THE THREAT OF
SEVERE WEATHER IS UNCERTAIN AT THIS TIME...BUT THE GREATEST RISK
OF STRONG THUNDERSTORMS APPEARS TO BE ON MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND
TONIGHT...ESPECIALLY OVER SOUTH CENTRAL MINNESOTA.

JPR

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 4:43 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott, Sibley32 min
May 29, 5:06 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley24 min
May 29, 5:24 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Scott19 min
May 29, 5:55 PM CDTSevere Thunderstorm WarningMPXAnoka35 min

Nearby

Flash Flood Watches in Minnesota, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.